# SDR DALA2024041204372

- Difficulty date: April 7, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 137,147 hours, 20,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 742 S38-39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 WD CARGO SHEAR TIE FOUND CORROSION AT STA 742 , S38R TO S39R. CORRECTIVE ACTION: THE DAMAGE SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02. (0281513)
